# SDR AALA201710029002

- Difficulty date: September 27, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N9013A
- Make and model: Airbus A319-115
- Aircraft serial: 5827
- Aircraft time: 10,992 hours, 5,328 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L3 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 DOOR  ASSIST BOTTLE PRESSURE BELOW LIMITS.  SERVICED THE DOOR ASSIST BOTTLE IAW AMM 52-10-00.
